Title: D'Atri spaces and C-spaces in flow geometry
Authors: Gonzalez-Davila, JC ×
Vanhecke, Lieven #
Issue Date: 1998
Publisher: Indian nat sci acad
Series Title: Indian journal of pure & applied mathematics vol:29 issue:5 pages:487-499
Abstract: It is still an open problem whether Riemannian manifolds all of whose local geodesic symmetries are volume-preserving (that is, D'Atri spaces) and Riemannian manifolds such that the Jacobi operators has constant eigenvalues along the corresponding geodesics (that is, C-spaces) are locally homogeneous. In this paper, we classify these spaces in dimension less than or equal to 5 when the manifold is endowed with a normal or normal contact Riemannian flow generated by a unit Killing vector field, providing in this way a positive answer to the above question for these classes of spaces.
ISSN: 0019-5588
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science